PHILIPS ULTRASOUND, INC EPIQ ELITE DIAGNOSTIC ULTRASOUND SYSTEM; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Back to Search Results |
| Model Number |
795234 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the intracavity 3d9-3v transducer plastic housing was damaged, exposing metal.The transducer was associated with the epiq elite ultrasound system at the customer's site.The issue was discovered outside of clinical use and there was no patient or user harm associated with this event.The philips service engineer has initiated the transducer replacement process to address the customer¿s immediate concern.Philips has started an investigation, and upon completion, a follow up report will be submitted.